# SDR BAQA084063

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: General aviation
- Aircraft: N911NH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7030
- Aircraft time: 8,149 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Part serial: 421420
- Condition: Out Of Balance
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADES WOULD NOT BALANCE.  REPLACED WITH SERVICEABLE UNITS S/N 413 AND 414.
